Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have shooting pain and radiating numbness at the site of intramuscular injection of diclofenac on the buttock. What is the reason?

Hi, 5 days ago, I received an intramuscular injection of Diclofenac in my upper right buttock. It was extremely painful, but the pain subsided by the next day. However, yesterday (4 days after the injection), I felt a shooting pain at the injection site, and have since had radiating numbness and off-and-on pain at the site. The numb area is the size of my palm, and seems to have gotten worse over the last 24 hours. I tried to go for a run tonight, and was forced to turn back because of the discomfort. The skin looks normal, and there are no lumps or redness at the site. What s going on?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sports Medicine Specialist 's  Response
this pain from needle of injection injured sciatica nerve and make inflammation around this region lead to tingling and pain along RT LOWER LIMB you should take anti inflammatory medication under ortho paedic specialist with physio therapy sessions
Answered: Wed, 19 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor